# SDR USAASB97280

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Card Assy
- Part number: 69607641
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1191 - CREW RECEIVED NO RED OR GREEN INDICATOR LIGHTS WHEN LOWERING THE GEAR FOR LANDING AT CLT.  THE CREW CYCLED THE GEAR WITH NO HELP.  THEY ALSO CYCLED THE LANDING GEAR AIR/GROUND RELAY/LIGHTS CIRCUIT BREAKER WITH NO HELP.  GEAR VERIFIED DOWN VIA CABIN VIEWING LENSES.  ACFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND CIRCUIT BREAKER AT ROW D-4, SECTION NR 5 TRIPPED.  RESET CIRCUIT BREAKER AND REMOVED AND REPLACED MODULE, MASTER DIM M564 FOR PRECAUTIONARY.  OPERATIONAL CHECK OF SYSTEM GOOD.  (X)
